On a class of vector-valued analytic functions

J. Globevnik; I. Vidav

Annales Polonici Mathematici (1975)

  • Volume: 31, Issue: 1, page 73-81
  • ISSN: 0066-2216

How to cite


J. Globevnik, and I. Vidav. "On a class of vector-valued analytic functions." Annales Polonici Mathematici 31.1 (1975): 73-81. <http://eudml.org/doc/264208>.

author = {J. Globevnik, I. Vidav},
journal = {Annales Polonici Mathematici},
language = {eng},
number = {1},
pages = {73-81},
title = {On a class of vector-valued analytic functions},
url = {http://eudml.org/doc/264208},
volume = {31},
year = {1975},

AU - J. Globevnik
AU - I. Vidav
TI - On a class of vector-valued analytic functions
JO - Annales Polonici Mathematici
PY - 1975
VL - 31
IS - 1
SP - 73
EP - 81
LA - eng
UR - http://eudml.org/doc/264208
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.